English  |  正體中文  |  简体中文  |  Post-Print筆數 : 11 |  Items with full text/Total items : 89327/119107 (75%)
Visitors : 23837320      Online Users : 252
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 會議論文 >  Item 140.119/21835
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/21835

    Title: Blow-up for a semilinear reaction-diffusion system coupled in both equations and boundary conditions
    Authors: 符聖珍
    Contributors: 應數系
    Date: 2002.12
    Issue Date: 2009-01-05 13:16:46 (UTC+8)
    Abstract: We study the blow-up behavior for a semilinear reaction-diffusion system coupled in both equations and boundary conditions. The main purpose is to understand how the reaction terms and the absorption terms affect the blow-up properties. We obtain a necessary and sufficient condition for blow-up, derive the upper bound and lower bound for the blow-up rate, and find the blow-up set under certain assumptions.
    Relation: Journal of Mathematical Analysis and Applications,276(1),458-475
    Data Type: conference
    Appears in Collections:[應用數學系] 會議論文

    Files in This Item:

    File Description SizeFormat
    458-475.pdf151KbAdobe PDF1099View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback